Alert archive / Alabama / Tornado Warnings in 2015
Tornado Warning 7, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at May 27, 2015, 8:24 PM CDT for Jackson County, Alabama. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2015, 8:24 PM CDT (01:24 UTC)
- Expired
- May 27, 2015, 8:49 PM CDT
- In force
- 25 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Jackson County, AL
The radar
The Northeast Alabama radar (KHTX), 21 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
546
WFUS54 KHUN 280124
TORHUN
ALC071-280200-
/O.NEW.KHUN.TO.W.0007.150528T0124Z-150528T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
824 PM CDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN JACKSON COUNTY IN NORTHEASTERN ALABAMA...
* UNTIL 900 PM CDT
* AT 824 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR WOODVILLE...OR 12 MILES WEST OF
SCOTTSBORO...MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
SKYLINE AROUND 845 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
HOLLYTREE...PRINCETON...LIM ROCK...ESTILLFORK AND HYTOP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3461 8618 3468 8636 3473 8636 3474 8634
3477 8634 3492 8627 3493 8626 3495 8626
3498 8625 3488 8599
TIME...MOT...LOC 0124Z 203DEG 26KT 3473 8625
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
KDW2 follow-up statements
854
WWUS54 KHUN 280137
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
837 PM CDT WED MAY 27 2015
ALC071-280200-
/O.CON.KHUN.TO.W.0007.000000T0000Z-150528T0200Z/
JACKSON AL-
837 PM CDT WED MAY 27 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN JACKSON COUNTY...
AT 836 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SKYLINE...OR 12 MILES NORTHWEST OF SCOTTSBORO...
MOVING NORTHEAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
SKYLINE AROUND 850 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
HOLLYTREE...PRINCETON...ESTILLFORK...HYTOP AND TRENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3471 8614 3472 8623 3477 8629 3492 8627
3493 8626 3495 8626 3498 8625 3488 8599
TIME...MOT...LOC 0136Z 213DEG 22KT 3479 8619
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
KDW034
WWUS54 KHUN 280149
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
849 PM CDT WED MAY 27 2015
ALC071-280158-
/O.CAN.KHUN.TO.W.0007.000000T0000Z-150528T0200Z/
JACKSON AL-
849 PM CDT WED MAY 27 2015
...THE TORNADO WARNING FOR NORTHWESTERN JACKSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3471 8614 3472 8623 3477 8629 3492 8627
3493 8626 3495 8626 3498 8625 3488 8599
TIME...MOT...LOC 0141Z 203DEG 26KT 3482 8617
$$
KDWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at May 27, 6:58 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, May 27, 6:58 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 658 PM CDT WED MAY 27 2015 .UPDATE... FOR 00Z TAFS && .DISCUSSION... /ISSUED 233 PM CDT WED MAY 27 2015/ THE 19Z IR/VISIBLE SATELLITE IMAGERY ANALYSIS INDICATED THAT AN ELONGATED SHORT WAVE AT 500 MILLIBARS WAS MOVING SLOWLY EASTWARD OUT OF THE OHIO THROUGH TENNESSEE VALLEYS AND FURTHER SOUTH INTO CENTRAL MISSISSIPPI. SHOWERS AND STORMS WERE CONTINUING TO DEVELOP TO THE SOUTHWEST OF THE FORECAST AREA AND UP INTO MIDDLE TENNESSEE IN THE PVA REGIONS. EXPECT THAT BREAKS IN CLOUDS/INSTABILITY AND PWAT VALUE INCREASES THIS AFTERNOON/EVENING WILL CONTINUE TO LEAD TO AT LEAST CHANCE POPS FOR THE FORECAST AREA INTO THE EVENING HOURS. EXPECT THAT THE ECMWF/NAM SOLUTION INVOLVING LESSENING THE AMOUNT OF PRECIP/LOW LEVEL MOISTURE ACROSS THE FORECAST AREA AFTER 06Z SHOULD BE THE TREND TO FOLLOW ALONG WITH INVOLVING TONIGHTS PRECIP CHANCES. WILL CONTINUE WITH SLIGHT CHANCE POPS DURING TONIGHTS 06Z-12Z TIME FRAME. THERE WILL STILL BE PLENTY OF LOW LEVEL MOISTURE AVAILABLE ALONG WITH PWAT VALUES SLIGHTLY ABOVE 1.3 INCHES BY THURSDAY AFTERNOON. AS TEMPS WARM INTO THE MID 80S AND LIFTED INDICES LOWER TO -3 BY THE AFTERNOON...WILL CONTINUE WITH A CHANCE POP FOR THE FORECAST AREA INTO THURSDAY EVENING. THE LOW LEVEL SOUTHEASTERLY FLOW AND STILL ABUNDANT MOISTURE SHOULD AGAIN RESULT IN A CHANCE POP FOR FRIDAY FOR THE FORECAST AREA. BY 12Z SATURDAY...A COLD FRONT IS PROGGED BY THE MODELS TO SLOWLY SHIFT SOUTHEAST THROUGH THE MIDWEST WITH CONTINUED MAINLY AFTERNOON/EVENING STORMS POSSIBLE ACROSS OUR AREA. WILL CONTINUE WITH CHANCE POPS FOR THE FORECAST AREA THROUGH SUNDAY AS THE WEAKENING COLD FRONT IS PROGGED TO SLOWLY MAKE IT SOUTHWARD THROUGH KENTUCKY AND INTO WEST TENNESSEE. HAVE UPPED PRECIP CHANCES INTO THE LIKELY CATEGORY FOR SUNDAY DUE TO THE PROXIMITY OF THE COLD FRONT TO THE FORECAST AREA...PWAT VALUES APPROACHING 1.5 INCHES AND NEARLY A MODERATELY UNSTABLE AFTERNOON ATMOSPHERE. THE MODELS ARE IN FAVORABLE AGREEMENT INVOLVING STALLING OUT THE COLD FRONT TO THE NORTH OF THE FORECAST AREA BY BETWEEN SUNDAY AND INTO MONDAY. THE GFS AND ECMWF MODELS ARE BOTH SIMILAR INVOLVING ALSO SLOWLY SHIFTING A WEAK UPPER LOW AT 500 MILLIBARS SOUTHEAST INTO WEST TENNESSEE BY TUESDAY. THE EFFECTS OF THIS UPPER SYSTEM ALONG WITH ABUNDANT LOW LEVEL MOISTURE SHOULD CONTINUE TO RESULT IN HIGHER END CHANCE POPS FOR THE FORECAST AREA INTO WEDNESDAY. HAVE FOLLOWED CLOSER TO THE SLIGHTLY COOLER GFS TEMPS THROUGH THE EXTENDED FORECAST PERIODS. TT && .AVIATION... FOR 00Z TAFS...AREA OF WIDESPREAD RA/TSRA CONTINUES TO IMPACT ALL BUT FAR NE AL/SRN TN EARLY THIS EVENING. THIS ACTIVITY IS SHIFTING EWD VERY SLOWLY AND WILL MAINTAIN PREVAILING -TSRA THRU 28/05Z WITH TEMPO FOR +TSRA BTWN 00-03Z. BASED ON OBS...CIGS HAVE BEEN REMAINING VFR BUT FALLING CLOSE TO MVFR THRESHOLD IN HEAVIER PCPN. HOWEVER...VSBY WILL LIKELY REMAIN MVFR /3-5 SM/. UPPER-LEVEL WAVE WHICH IS DRIVING THIS CONVECTIVE EVENT IS FORECAST TO SLOWLY SHIFT NEWD ACROSS REGION DURING COURSE OF TAF PERIOD...AND SO CURRENT REGIME MAY EITHER PERSIST FOR MUCH OF TAF PERIOD...OR MAY WEAKEN LATE THIS EVENING AND REDEVELOP TOWARD 12Z. THUS...WILL KEEP SHRA AS PREVAILING COND FROM 05-18Z AND AMEND IF DRYING TREND BECOMES MORE EVIDENT. SFC FLOW WILL REMAIN FROM THE SE ARND 5 KTS WITH BKN/OVC VFR CIGS OF 3.5-5 KFT. 70/DD && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, May 27, 12:40 PM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1240 PM CDT WED MAY 27 2015 ALZ001>010-016-TNZ076-096-097-281200- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1240 PM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS POSSIBLE ACROSS THE TENNESSEE VALLEY MAINLY THIS AFTERNOON AND EVENING. SOME STORMS COULD BE STRONG TO MARGINALLY SEVERE WITH WIND GUSTS UP TO 60 MPH...SMALL HAIL AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A MORE TYPICAL SUMMER PATTERN OF SCATTERED AFTERNOON AND EARLY EVENING STORMS WILL DEVELOP THURSDAY THROUGH SATURDAY. A GRADUAL INCREASE IN THUNDERSTORMS IS EXPECTED ON SUNDAY AND MONDAY...AS A STRONGER STORM SYSTEM BEGINS TO IMPACT THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED AT THIS TIME. HOWEVER...TIMELY REPORTS THIS AFTERNOON AND EVENING ARE APPRECIATED.
In the hours before
Local storm report, May 27, 5:47 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
547 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 4 SSW DECATUR 34.56N 87.01W
05/27/2015 E0.88 INCH MORGAN AL TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED NEAR THE INTERSECTION OF MODAUS
ROAD AND DANVILLE ROAD IN SW DECATUR.
&&
BCCSpecial weather statement, May 27, 6:03 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 603 PM CDT WED MAY 27 2015 ALZ002>004-272345- LAWRENCE AL-COLBERT AL-FRANKLIN AL- 603 PM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAWRENCE... SOUTHEASTERN COLBERT AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 645 PM CDT... AT 602 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RUSSELLVILLE...MOVING NORTHEAST AT 15 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RUSSELLVILLE...LITTLEVILLE...LEIGHTON...THARPTOWN...PLEASANT RIDGE... LA GRANGE...SPRING VALLEY...NEWBURG...WHITEOAK AND MT HOPE. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3442 8770 3456 8777 3473 8750 3448 8738 TIME...MOT...LOC 2302Z 245DEG 15KT 3452 8765 KDW
Local storm report, May 27, 7:04 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
704 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HEAVY RAIN RUSSELLVILLE 34.51N 87.73W
05/27/2015 E0.00 INCH FRANKLIN AL EMERGENCY MNGR
SEVERAL STREETS IN DOWNTOWN RUSSELLVILLE REPORTED TO BE
FLOODED AT THIS TIME...PARTICULARLY JACKSON ST. NEAR THE
HOSPITAL. EXACT DEPTH OF WATER UNKNOWN.
&&
BCCSpecial weather statement, May 27, 7:18 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
718 PM CDT WED MAY 27 2015
ALZ009-280115-
JACKSON AL-
718 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON COUNTY UNTIL
815 PM CDT...
AT 718 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
STEVENSON...OR NEAR BRIDGEPORT. THIS STORM WAS NEARLY STATIONARY.
PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRIDGEPORT...SOUTH PITTSBURG...STEVENSON...ORME...HIGDON...LONG
ISLAND...RUSSELL CAVE NATIONAL MONUMENT...BASS AND NEW HOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3484 8561 3483 8563 3481 8595 3499 8594
3499 8566 3498 8561 3498 8560 3486 8559
TIME...MOT...LOC 0018Z 059DEG 3KT 3488 8579
73Local storm report, May 27, 7:30 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
730 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD 1 ENE RUSSELLVILLE 34.51N 87.72W
05/27/2015 FRANKLIN AL PUBLIC
MULTIPLE SOCIAL MEDIA REPORTS OF FLASH FLOODING NEAR US
HIGHWAY 43 AND UNDERWOOD ROAD. WATER ENTERING THE DOLLAR
GENERAL ALONG US 43...SEVERAL CARS FLOODED ALONG US
43...AND HAL KIRBY PARK FLOODED.
&&
BCCSpecial weather statement, May 27, 8:07 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
807 PM CDT WED MAY 27 2015
ALZ006-008-009-280200-
MARSHALL AL-MADISON AL-JACKSON AL-
807 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARSHALL...EASTERN
MADISON AND JACKSON COUNTIES UNTIL 900 PM CDT...
AT 806 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OWENS CROSS ROADS TO
NEAR WOODVILLE TO NEAR GRANT...AND MOVING NORTHEAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN HUNTSVILLE...SCOTTSBORO...GUNTERSVILLE...OWENS CROSS
ROADS...HOLLYWOOD...POWELL...GRANT...SKYLINE...GURLEY AND SECTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3461 8581 3449 8597 3447 8606 3443 8611
3440 8612 3439 8611 3433 8611 3438 8637
3452 8655 3455 8654 3458 8658 3499 8641
3499 8628 3469 8574
TIME...MOT...LOC 0106Z 205DEG 21KT 3461 8649 3457 8630 3446 8619
73The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:18 PM CDT | Special Weather Statement | HUN | Jackson | 57 min |
| May 27, 8:07 PM CDT | Special Weather Statement | HUN | Jackson | 53 min |
| May 27, 8:53 PM CDT | Special Weather Statement | HUN | Jackson | 37 min |
| May 28, 5:24 PM CDT | Flash Flood Warning | HUN | Morgan | 3 hr |
Nearby
Tornado Warnings in Alabama, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.